# SDR CALA2019121902244

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 51,792 hours, 18,330 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER LOWER SKIN HAS 0.813" CRACK 18.5" FWD OF AFT EDGE OF SKIN PANEL RIB 120.30.   REMOVED EXISTING REPAIR AND INSTALLED LARGER REPAIR TO INCORPORATE 2 EACH NEW DAMAGES AS PER B737 SRM 55-10-01 REPAIR 11 FIG 204. A
